National Science Library of Georgia

Image from Google Jackets

Об асимптотических свойствах решений функциональных и дифференциально - функционалных уравнений с линейно преоброзованным аргументом / Г. П. Полюх, Д. В. Бельский ; Национальная академия наук Украины. Институт математики.

By: Contributor(s): Material type: TextTextPublication details: Киев, 2011. Description: 94 сSubject(s):
Tags from this library: No tags from this library for this title. Log in to add tags.
Item type Current library Call number Copy number Status Date due Barcode
წიგნი წიგნი ეროვნული სამეცნიერო ბიბლიოთეკა 1 საცავი. 1 კორპ. 517.929 (Browse shelf(Opens below)) 2R790795 Available 2012-6088

Библиогр. : с. 92 - 93

There are no comments on this title.

to post a comment.
Copyright © 2023 All rights reserved.